# SDR USAA2009081092068

- Difficulty date: July 17, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-2 - MAJOR REPAIR - EXCESSIVE PLAY AT RUDDER HINGE FITTING NR 1 AT VERTICAL STABILIZER RIB 2.  REPLACED RUDDER HINGE FITTING NR 1 AT VERTICAL STABILIZER RIB 2 IAW A320 SRM 51-72-11.
